# SDR DALA2024071607206

- Difficulty date: July 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 91,915 hours, 41,435 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Indication
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3243 - ATO - AT 60 KTS DUE TO BRAKES HOT ECAM WARNING. CORRECTIVE ACTION: BSCU SHOWS NO FAULTS. SPUN BOTH LEFT AND RIGHT MLG WHEELS, NO DRAGGING OR BINDING NOTED. OK TO CONTINUE. (LP: 6062826)
